Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

A Perturbative Analysis of Nonlinear Cubic-Quintic Duffing Oscillators

No Thumbnail Available

Date

2014

Journal Title

Journal ISSN

Volume Title

Publisher

Editura Acad Romane

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

Duffing oscillators comprise one of the canonical examples of Hamilton systems. The presence of a quintic term makes the cubic-quintic Duffing oscillator more complex and interesting to study. In this paper, the homotopy analysis method (HAM) is used to obtain the analytical solution for the nonlinear cubic-quintic Duffing oscillators. The HAM helps to obtain the frequency omega in the form of approximation series of a convergence control parameter (h) over bar. The valid region of (h) over bar is determined by plotting the omega - (h) over bar curve and afterwards we compared the obtained results with the exact solutions.

Description

Keywords

Homotopy Analysis Method, Homotopy-Pade Technique, Oscillator

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Sayevand, Khosro; Baleanu, Dumitru; Fardi, Mojtaba, "A Perturbative Analysis Of Nonlinear Cubic-Quintic Duffing Oscillators", Proceedings Of The Romanian Academy Series A-Mathematics Physics Technical Sciences Information Science, 15, No. 3, pp. 228-234, (2014).

WoS Q

Q4

Scopus Q

Q4

Source

Volume

15

Issue

3

Start Page

228

End Page

234
SCOPUS™ Citations

10

checked on Nov 29, 2025

Web of Science™ Citations

9

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™

Sustainable Development Goals

6

CLEAN WATER AND SANITATION
CLEAN WATER AND SANITATION Logo

14

LIFE BELOW WATER
LIFE BELOW WATER Logo